# SDR DL767011717

- Difficulty date: October 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 59,876 hours, 29,064 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T510223G
- Part serial: DL5
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION TO THE UPPER SKIN OF THE SPOILER.  REPAIRED PER ER/A 410579-14.
